# SDR CALA2015060100470

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 24,868 hours, 8,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT SEAT TRACK AFT INBD FASTENER HOLE AT STATION 727B, RBL 45.50. REPAIRED INBD SEAT TRACK AT STATION 727B, RBL 45.50 IAW ECRA 5320-0251 1.
